Quantum statistics for general quadratic system

Citation
Jw. Pan et al., Quantum statistics for general quadratic system, COMM TH PHY, 31(1), 1999, pp. 121-126
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN journal
0253-6102 → ACNP
Volume
31
Issue
1
Year of publication
1999
Pages
121 - 126
Database
ISI
SICI code
0253-6102(19990130)31:1<121:QSFGQS>2.0.ZU;2-M
Abstract
By the generalized linear quantum transformation theory we concisely derive the analytic expressions of partition function for general quadratic syste ms of multi-mode boson and fermion Fock space without any information for t he energy spectrum. Under a general condition, we firstly acquire the exact expressions of energy spectra for these systems.